U.S. doctors online nowAsk doctors free
India
A 42-year-old male asked:

I m alcoholic. i stopped drinking for 2 days . i got dilerium tremens and body started shaking .hallocination. doctor gave me ativan (lorazepam) 2mg.is it ok?

1 doctor answer3 doctors weighed in
Dr. Robert Killian
General Practice 29 years experience
Alcoholism: No. But it is hard to advise you there in india. Ativan (lorazepam) may help the dts, but it is very addicting and is a pill form of 'alcohol'. You need to be in a medical place to detox and then most likely need to get into a treatment program to help you get and stay sober.
Dr. Bachar Al-Alami
ADHD & Autism 37 years experience
100% agree ,Detox
Nov 8, 2013
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.